# SDR IPXA2018112836381

- Difficulty date: November 28, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 18,473 hours, 11,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAN NOT CLOSE THE MAIN CABIN DOOR WITH THE OUTSIDE HANDLE.   CLEANED AND LUBED EXTERNAL LINKAGES. OPS CHECKED GOOD IAW AMM 52-10-11.
